# SDR FDEA201908112087

- Difficulty date: August 11, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 102,985 hours, 20,419 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK: FLOOR PANEL FROM APPROX STA 840-899 BETWEEN SEAT TRACKS LBL75 AND LBL108 IS DAMAGED AND WORN (MARKED AND DOT 24) REPLACED DAMAGED FLOOR PANEL AS REQ REF DWG SRZ-25-005.
